# SDR UALA2012051602781

- Difficulty date: May 15, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 36,101 hours, 14,759 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

STALL DISPLAYED ON UPPER ECAM SCREEN DURING POWER DECELERATION. REMOVED PLUGS "B" AND "C" AND DRIVE PAD COVER, COMPLETED BORO OF HPC STG 3 AND 6 NO DAMAGE NOTED. REPLACED 7B SOLENOID VALVE, AND HPC 7TH STAGE BLEED VALVE DUE TO FAILED FUNCTIONAL TEST.
